# SDR AALA202305268168

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A320*
- Aircraft serial: 1701
- Aircraft time: 69,238 hours, 26,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 673
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EXIT DOOR ASSIST BOTTLE PRESSURE IS LOW, WITH CAUTION LIGHT ON FLIGHT ATTENDANTS PANEL. SERVICED TO PROPER LEVEL PER AMM 52-10-00.
